# SDR CALA2025101510125

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 127,649 hours, 19,727 cycles
- Engine: Pwa PW4060
- Engine time: 85,331 hours, 12,221 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1 Eng
- Part time: 71,571 hours, 14,406 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HUNG UP AT  LOW POWER SETTING AND  WOULD NOT INCREASE ON FINAL   ON FINAL, DURING THROTTLE LEVER MOVEMENTS. THROTTLES PULLED BACK & LT ENG N1 DID NOT INCREASE WITH THROTTLE LEVER INPUT,  PARTIAL RPM LOSS. EPR DID SHOW THE COMMAND BAR TARGET, BUT NO ENGINE RESPONSE.   ALL EICAS & STS MSGS APPEARED.  ON LANDING LT THRUST REVERSER LEVER DID NOT PULL PAST I NTERLOCK.  REVERSER AMBER-GREEN INDICATION WAS NOT OBSERVED.  ON TAXI TO GATE, THROTTLES WERE NOT MOVED ABOVE IDLE. MSGS REMAINED, LT PIMU BITE C/O IAW FIM 71-01-TREE 803. FAULTS FOUND: CH A & B CONTROL, CH A & B CAT 1 & 2, CH A & B FMU TR-CHECK FAILED, CH A & B SVA TR-CHECK FAILED, CH A & B TCC TR-CHECK, CH A & B AOC TR-CHECK FAILED. PIMU RECALL IAW  FIM 71-01,TREE 804: FLIGHT LEG 00. CH A & B CONTROL, CH A & B CAT 1, CH A & B CAT 2, CH A & B FMU TR-CHECK FAILED.  R & R NR 1 ENG EEC IAW AMM 73-21-04-404-016-N00, INSPECTION IDT USING GMM 09-10-05 OF ALL CONNECTIONS.  NR 1 ENG EEC INSTALLATION INSPECTED AND CONFIRMED FITTED IAW AMM 73-21-04-404-016-N00. ALL OPS GOOD.  OK CONTINUED SERVICE.
